# SDR AU980969

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR UPLOCK SWITCH OUT OF ADJUSTMENT.
